# SDR CALA2022110903076

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 44,583 hours, 22,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL AFT CORNER FITTING HAS EXFOLIATING CORROSION, REQU IRES REPLACEMENT PER NR9292874/42874.  EVALUATED L-2 DOOR CUT OUT AFT CORNER FITTING FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED CORNER FITTING IAW SRM 51-72-1 1.
